Skip to main content
Article
Finite Type Link Concordance Invariants
Journal of Knot Theory and Its Ramifications
  • Blake Mellor, Loyola Marymount University
Document Type
Article - post-print
Publication Date
1-1-2000
Disciplines
Abstract
This paper is a generalization of the author's previous work on link homotopy to link concordance. We show that the only real-valued finite type link concordance invariants are the linking numbers of the components.
Comments

This is a post-print version of the article.

Citation Information
Mellor, B., 2000: Finite Type Link Concordance Invariants. J. Knot Theory Ramif., 9. 3, 2000, 367-385, arXiv:math/9904169.